| Model Number |
MU-671RA |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) non-invasive blood pressure (nibp) pump would intermittently work.They tried multiple known-working bsm-1700 input units, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bsm model #: bsm-17xx, serial #: ni, device manufacturer data: ni, unique identifier (udi) #: ni, returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) non-invasive blood pressure (nibp) pump would intermittently work.No patient harm was reported.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) non-invasive blood pressure (nibp) pump would intermittently work.They tried multiple known-working bsm-(b)(4) input units, but the issue persisted.No patient harm was reported.Investigation summary: the complaint device was received.The unit was evaluated and the complaint could not be duplicated.The root cause could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/05/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 12/09/2025 emailed the bme for all information in the ni list above: the bme replied, but did not provide the requested information.Attempt # 3: 12/18/2025 emailed the bme for all information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bsm.Model #: bsm-17xx.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: not returned.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
Event or Problem Description